# SDR NACA2024020500003

- Difficulty date: February 5, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,200 hours, 15,332 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Gen Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS MESSAGE ON CLIMB. DEFERRED AS PER MEL 24-11-01-01 CAT B ON 05FEB 2024 @ 1235Z.
